Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having upper abdominal pain for three days. Feeling cold and shivery in abdomen and chest. Cure?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2004
Answered : 364 Questions
I have had upper abdominal pain for three days. Fasted today and it was ok until 1pm, when it returned, so I had some homemade veg and pulses (no onion) soup. Had neutral effect. I have also experienced two spells of feeling cold and shivery in abdomen and chest.
Posted Wed, 12 Jun 2013 in Abdominal Pain
Answered by Dr. Enrique Molina 3 hours later
Abdominal pain should definitely be evaluated further in your case. The fact that you have diabetes type 2, makes me think something else might be going on in your pancreas (pancreatitis, or even pancreas cancer). Therefore these symptoms should not be taken lightly, and I would suggest you going to a physician to get further workup.
Also the fact that you have AF, places you at risk of what is called "mesenteric ischemia", which is similar to a heart attack, but of the bowels.
Those are the most XXXXXXX disorders I can think of, but hopefully it is just a common bug, causing gastroenteritis. You can also have a gastric ulcer or gastric inflammation.
It is very difficult to evaluate abdominal pain through the internet, and that is why I strongly suggest you to be seen by a physician for a physical exam, and most likely some blood tests or imaging studies. In the meantime, do not take any pain medications, and if you can't keep any food down without pain, go straight to the ER.
Hope that helped. Let me know if you have any further questions or concerns.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor